LIPITOR Reviews

Average Rating: 1.9 (1251 Ratings)

Filter Results

Compare LIPITOR with similar:
 HYPERLIPIDEMIA

 Type: Rx Drug
  

Results are sorted by Date added.

Key to Ratings: 1=LOW (I would not recommend taking this medicine.)
5=HIGH (this medicine cured me or helped me a great deal.)

Page: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63


RATING  REASONSIDE EFFECTS FOR LIPITORCOMMENTSSEXAGEDURATION/
DOSAGE
DATE ADDED
 
 1  To lower Cholestoreral Malaise, exhaustion, severe muscle pain, severe depression and anxiety. I would go to the gym and be so exhausted from changing clothes and walking upstairs that I could not actually exercise.My doctor told me I was making it up because I did not want to take medication. It took finding a web site to discover it was the Lipitor. I was so depressed I having thoughts about suicide. Yeah, that will improve your quality of life! F 44 1 years
4/30/2004
 3  high cholesterol depression was awful!!!! Took increasing doses to be good. Depression increased as well. Went on and off it six times and each time I restarted the medicine severe depression reoccured the went away quickly after stopping it. Will not go near it again. Better a heart attack than suicide. M 50 12 months
4/29/2004
 4  high cholesterol None identified Currently taking 20 mg/day. Has reduced LDL and total cholesterol effectively (latter to ca. 100), but HDL is still low. M 83 6 years
4/28/2004
 4  high cholesterol I've really had no side affects what so ever. I have blood work done regualarly to check my cholesterol levels. I've had high cholesterol since I was 19, now I'm 38 and have been on this medication since 1997. My cholesterol is still high but not as high. In Canada the rating should be below 5.20, with being on this medication its still about 6.24 were in 1997 my level was 8.45. Its come down quite a bit, but I do exercise and watch what I eat as well. F 38 7 years
4/28/2004
Email
 4  high cholesterol I think I've been ok with this medication. I was diagnosed with high cholesterol when I was 19, I'm now 38 and started on Lipitor when I was 31. Prior to starting Lipitor my cholesterol level was 8.45(Canada),in Nov/03 my level was down to 6.24. Its still a bit high,(Canada the levels are measured different then the US, levels should be below 5.20). My mother and I are both recipients of high cholesterol. I do suffer migranes, back aches sore neck. I do exercise regualarly, but still have pains. I am always tired, but I really don't know if this is caused by the medication. I have never mentioned this to my doctor, because I just thought this was caused by my job and being run down with dealing with my children. F 38 7 years
4/28/2004
Email
 2  High Cholesterol/Type II Diabetes Lipitor works fine for lowering cholesterol, but the side effects are killers, apparently. I have been experiencing extreme leg weakness and pain, to the point where I cannot take steps without holding on or going up on my knees--which is agony. After reading the comments on this page, I am shocked that so many people have experienced the same symptoms (weakness, etc.) after taking Lipitor. I've been on the drug 7 or 8 years, and have gone off before when leg pain began. But this time the problems came on more gradually, yet more severely. They include stiff neck, diarrhea, clumsiness and dizziness. I'm going off it tonight. F 73 7 years
4/28/2004
 5  hypolimpo protine animea none M 58 6 years
4/27/2004
 4  cholesterol sometimes I get cramps in thigh Have taken the above since 1996 -- Can I begin to have side effects now, after all this time? F 73 8 years
4/24/2004
 5  coronary artery disease, high chole extreme fatigue, short term memory loss, muscle weakness, hip pain, some cramping in toes. Have been taking 10 mg of lipitor for 8 months. Also on strict low cholesterol diet and taking magnesium, omega 3, olive oil. Lowered LDL from 186 to 80 and total cholesterol from 260 to 130. have also lost 40 lbs. Heart doctor says I should continue taking lipitor because it is good for the arterial walls and heart. However, because of increasing bad side effects (especially extreme tiredness and general feeling of malais) am going to discontinue use and maintain strict diet and exercise. Benefits of Lipitor on cholesterol levels have been very good but am increasingly concerned about long term side effects. M 59 8 months
4/23/2004
 1  High cholesterol General depression and severe insomnia. Irrational feelings of impending doom. It took 6 weeks for side effects to subside after I quit taking the drug. M 44 3 days
4/22/2004
Email
 4  high cholesteral I HAVE BEEN ON LIPITOR, 10 MG FOR 1 1/2 YEARS NOW AND AM NOW EXPERIENCING ANKLE, CALF, THIGH PAIN. SOMETIMES IT FEELS LIKE EVERYTHING ON MY BODY HURTS. SHOLDERS, HANDS, I CHALKED IT UP TO BEING 58 AND MAYBE ARTHRITIS BUT AFTER READING ALL OF THE VIEWS FROM OTHERS ON LIPITOR I AM CONSIDERING STOPPING IT TO SEE IF I GET MY OLD SELF BACK AGAIN. I TOO, AM VERY TIRED LATELY AND NEVER FEEL RESTED UPON AWAKINENING. MY CHOLESTEROL ALSO CAME DOWN FROM 250 TO 150 BUT I DID FEEL BETTER AND HAD ALOT MORE ENERGY A 1 1/2 AGO. I WILL MENTION THIS TO MY DOCTOR TO SEE WHAT HE HAS TO SAY. F 58 1 years
4/17/2004
 1  high cholestrol 266 Swelling left arm, very severe itching, intolerable itching, and vivid weird dreams. Also large dark bruise on hand. Should be banned F 56 2 months
4/17/2004
 1  HIGH CHOLESTROL AFTER TAKING DRUG BECAME ILL WITH STOMACH PAIN BACK PAIN AND DIZZINESS F 55 5 days
4/16/2004
 5  cholesterol I was on Lipitor for 3 years with no problems. Then I sated having hip/leg/foot pain and numbness. It finally go so bad that I could not sleep lying down. Also, bouts of nausia. I went off the lipitor and within 3 days the pains were going away, 10 days and all was well. It is a great med as long as you don't have the side effects. My MD says that it is soluble in fat and builds up in the muscle. He switched me to Crestor, similar med, but water soluble so it doesn't build up in your body as much. So far so good. F 43 3.5 years
4/13/2004
 5  high cholesterol Have been on lipitor over 5 yrs. As time has passed, I have developed foot, shin, knee, thigh and hip pain...shoulder, arm and hand pain - am having balance problems, clumsiness and some memory loss. I have had problem with bloating and flatulence big time. Dr. just took me off Lipitor and Effexor for depression...only 2 weeks off..so no noticeable change as yet. Had an MRI last week to rule out Multiple Sclerosis or any brain problems I HOPE - have not gotten results as yet. Lipitor reduced my cholesterol total greatly from 274 to 160.. HDL went up and LDL and triglicerides went down...but looks like the side effects are going to cause me to change meds or quit taking them. Do the gym 3x a week and walk..am not totally sedentary and watch what I eat...but I am a cholesterol mfg. (so is my sister)...right now, I am just HURTING....and want to find out WHY....stay tuned. F 64 5 years
4/12/2004
Email
 1  Cholesterol Did reduce cholesterol but after 18 months suddenly developed muscle cramps and tendon pain everywhere - feet, knees, shins, thigh,hips, upper arms, shoulders, elbows, wrists, hands, tightened muscles in neck which aggravted spinal disc sysmptoms in areas where I have had problems in the past. In great acute pain doing most things. Living hell. Gave up Lipitor for 5 weeks and symptoms rapidly improved. Started taking again and day 1 had very severe cramps and pains again all over everwhere at once, these faded slightly so I thought I would try another - same very severe reaction. No question in my mind that it is the culprit. F 60 18 months
4/11/2004
 4  to lower cholesterol I've been taking Liptor for about a year with no major side effects, but recently I have been experiencing a sore, tingly tongue(Glossitis) and have ruled out everything from toothpaste to spicy foods. I have also had dizzy spells, headaches, and trouble sleeping. Doctor told me to discontinue Lipitor which I just did a couple days ago and I should know in a month or so if this is the cause (glossitis and other symptoms are listed as possible side effects, although in my case it's been a delayed reaction) Lipitor did bring my cholesterol down from 268 to 153 but I want the glossitis,headaches and dizziness to go away. I hate feeling this way. I will find another way to control my cholesterol if Lipitor proves to be the culprit. F 50 11 months
4/8/2004
Email
 1  lower cholesterol taking it for 4 /5 years. Finally I stopped 3 days ago due to a high muscle enzyme and now after reading this site I have .realized all my problems due to this med Have ankle pain, neurophaty, vision problems, very tired, muscle pain I am not ever going to take it F 54 5 years
4/4/2004
 4  high colesteral Both entire legs ached several hours a day, diziness, droped down to 20mg every other day with more exercise and dont really have a problem to say, collest. is 158 now. Lipitor brought me down about 70 points, but diet was important at the time. Ive had 5-bypass 1985 and 9-stents 5 years ago Was on Mevecor and asked to change to lipitor as Mev wasn't doing anything.I also take some alternatives which have definately made a differance. I dropped my Lipitor of 20mg down to every other day instead of just laying off of it and this has been pretty much the case so far. Collestrol has stablized at 147-158 and really not on any diet. I enjoy eating whatever comes along. M 73 3 years
4/3/2004
Email
 4  High Cholestoral I don't seem to have any side effects. Been taking Lipitor for more than 5 years now. Has brought cholestoral level down to around 160 from as high as 220. Doing a much better job than the Mevacor that I was on. M 42 5 years
4/2/2004
BACK TO TOP